# SDR DL72S001512

- Difficulty date: August 3, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- Aircraft time: 64,096 hours, 49,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LBL AND RBL 17.8 VERTICAL BEAMS OF THE STA 1183 BULKHEAD HAVE SEVERAL FASTENERS INSTALLED FLUSH IN LIEU OF THE DRAWING REQUIRED BUTTON HEAD.  ER/A 334720-14AD.
